# SDR USAA2012070200015

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 22,736 hours, 9,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8776
- Condition: Inoperative
- Location: Cabin
- Part time: 175 hours, 77 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  REMOVED AND REPLACED POWER SUPPLY AND LIGHT ASSEMBLY AT RIGHT OVERWING PER AMM 33-51-38.  OPS CHECKED GOOD.
